# SDR SWAA2022020860334

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 LBL4; RBL12. MARKED. ; / [01] REMOVED CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS 947 LBL4; RBL12; AREA 2.3'X1' IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] VERIFIED FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [03] REMOVED AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS 947; LBL4 TO RBL12; IAW SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 LBL4 TO RBL12; ITEM 149A8118U29; LOT 1479531-1; IAW SRM 51-40-05-0G-0 AND DWG #149A8110; REV. B.; [05] OK TO INSTALL NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS 947 LBL4 TO RBL12.; [06] VERIFIED CORRECTIVE ACTION ITEMS 4 & 5. OK TO INSTALL NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE IN ACB BS 947; LBL 4 TO RBL 12 GIVEN.; [07] INSTELLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE IN ACB BS 947; LBL 4 TO RBL 12 ITEM# 149A8118U29; LOT#1479531-1; PER SRM 51-40-02-0G-0; DWG#147A7500; AIPC 53-11-51-01; [08] PART USAGE; [09] VERIFIED INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE IN ACB BS 947; LBL 4 TO RBL 12 ITEM# 149A8118U29; LOT#1479531-1; PER SRM 51-40-02-0G-0; DWG#147A7500; AIPC 53-11-51-01.; [10] RE - VERIFIED ALL STEPS COMPLETE.
